# SDR BB07017

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 41,250 hours, 16,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: GTCP331200ER
- Part serial: 0P1131
- Condition: Failed
- Location: Apu Bay
- Part time: 54,049 hours, 19,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 1026, TPA-CLT:  ON TAXI OUT, CABIN BEGAN TO FILL WITH SMOKE AND THE LAV SMOKE DETECTORS BEGAN TO SOUND.  FLIGHT RETURNED TO GATE.  MAINTENANCE FOUND THE APU HAD CONTAMINATED THE A/C SYSTEM WITH OIL.  ACCOMPLISHED DE-CONTAMINATION OF AIR DISTRIBUTION SYSTEM.  NO FURTHER FAULTS.
